Skip to content
Any Help would be greatly appreciated...
avatar
An_247011 posted:
I am 46 yrs old and suffering from ED. My Endocrinologist recently tested my testosterone levels and they were VERY VERY low. She is now treating me with Testosterone injections every 2 weeks. A\Just had my 2nd injection. Does anyone know if these injections will help bring back my erections ? I am also currently taking several medications including narcotics to treat my neropathy in legs and feet. have tried Cialis, but was of no use. HELP !!!! My marriage is suffering because of this...
Reply
 
avatar
UTprospect responded:
I can't answer your questions but refer you to the website. franktalk.org There a a community of men who have been a terrific support group


Helpful Tips

my husband has ed
feel ashamed but i do, my husband has ed and i try very hard to get it hard and i get so frustrated that i get upset and and roll over and ... More
Was this Helpful?
22 of 39 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.